# SDR 04FDEA00035

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: FX69506772
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COUNTER BALANCE ASSY, THE AFT MOUNT BRACKET IS CRACKED (FOR THE DOOR).  REMOVED AND REPLACED MOUNT BRACKET IAW SRM 51-30-2.  FABRICATED NEW MOUNT BRACKET ON TRAVELER T2/353468 PER DWG 69-50677, P/N FX 69-50677-2.
